Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 28492, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/28492

Covariance of the number of real zeros of a random trigonometric polynomial

1Department of Mathematics, University of Ulster at Jordanstown, Co. Antrim BT37 0QB, United Kingdom
2Department of Mathematics, Morehouse College, Atlanta, GA 30314, USA

Received 8 March 2006; Accepted 26 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. T. Bharucha-Reid and M. Sambandham, Random Polynomials, Probability and Mathematical Statistics, Academic Press, Florida, 1986. View at Zentralblatt MATH · View at MathSciNet
  2. M. Das, “The average number of real zeros of a random trigonometric polynomial. ,” Proceedings of the Cambridge Philosophical Society, vol. 64, pp. 721–729, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. E. A. Dunnage, “The number of real zeros of a random trigonometric polynomial,” Proceedings of the London Mathematical Society, vol. 16, pp. 53–84, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Farahmand, “On the variance of the number of real roots of a random trigonometric polynomial,” Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 4, pp. 253–261, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Farahmand, “Number of real roots of a random trigonometric polynomial,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 4, pp. 307–313, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Farahmand, “On the variance of the number of real zeros of a random trigonometric polynomial,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 1, pp. 57–66, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Farahmand, Topics in Random Polynomials, vol. 393 of Pitman Research Notes in Mathematics Series, Longman, Harlow, 1998. View at Zentralblatt MATH · View at MathSciNet
  8. J. E. Wilkins Jr., “Mean number of real zeros of a random trigonometric polynomial,” Proceedings of the American Mathematical Society, vol. 111, no. 3, pp. 851–863, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet